# SDR CA030414002

- Difficulty date: April 14, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Beech B100
- Aircraft time: 3,627 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Insert
- Part number: KNKDL428
- Condition: Stripped
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, REPLACING THE HORIZONTAL STAB AFT ATTACHMENT POINTS. WE REMOVED THE BOLTS THAT ATTACH TO THE CASTING  TO GAIN ACCESS, THREE OF THE 12 BOLTS WOULD JUST SPIN IN PLACE.AFTER REMOVING THESE BOLTS WE FOUND THAT THE NUTS (INSERTS) WERE STRIPPED. WE COULD ONLY SUSPECT THAT THEYWERE OVERTORQED IN PAST. ALL INSERTS WERE INSPECTED AND ALL SUSPECT ONES REPLACED WITH NEW. ALL NEW BOLTS, LT AND RT INSTALLED.
